# SDR USAA2014091600001

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 43,728 hours, 16,321 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR DISARM HANDLE LOOSE & MISSING PIN.  REPLACED MISSING PIN & SECURED GRIP PLATE FOR DOOR R2 DISARM HANDLE.
